# SDR SWAA2023071177256

- Difficulty date: July 11, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 58,236 hours, 34,861 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE DISLODGED<[01] COMPLIED WITH SLIDE MT 725-61-06. A/C OK FOR SERVICE
